MAUDE Adverse Event Report: Abbott Medical MitraClip G4 Clip Delivery System (MDR); Mitral Valve Repair Devices

Abbott Medical MitraClip G4 Clip Delivery System (MDR); Mitral Valve Repair Devices
Model Number CDS0706-XTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Codes Dyspnea (1816); Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024, a patient presented with grade 4 degenerative mitral regurgitation (mr) for a mitraclip procedure.The final mr was grade 1.There were no adverse patient effects or clinically significant delays reported.On (b)(6) 2026, patient returned with declined ejection fraction, increase in fluid retention, shortness of breath.Transesophageal echocardiogram (tee) was performed, and it was determined that there was a single leaflet device attachment (slda) and the clip was no longer attached to the posterior leaflet.Mr was moderate to severe after slda.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
MitraClip G4 Clip Delivery System (MDR)
Common Device Name
Mitral Valve Repair Devices
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50013491
Report Number2135147-2026-05068
Device Sequence Number9463862
Product Code NKM
UDI-Device Identifier05415067037381
UDI-Public(01)05415067037381(17)240906(10)30907R1069
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2024
Device Model NumberCDS0706-XTW
Device Catalogue NumberCDS0706-XTW
Device Lot Number30907R1069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer07/27/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale